# SDR UALA2012031401671

- Difficulty date: March 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 40,466 hours, 16,507 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 3 EACH PORTABLE O2 BOTTLES NOT CONNECTED TO O2 MASK.  ONE IN FRONT HAD CANNULA STRAPPED TO IT.  THE TWO BACK HAD NO MASK CONNECTION AND GREEN ELBOWS WERE ALL INSTALLED BACKWARDS.  INSTALLED AND CORRECTED ALL DISCREPANCIES ON PORTABLE O2 BOTTLES IN CABIN.
